| Model Number |
SC-1216 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2026
Type of Reportable Event
Death
Additional Manufacturer Narrative
Blocks b2 and b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event:
model number/catalog number: sc-2408-56
serial number: (b)(6)
batch/lot number: 21131350
model/catalog description: avista mri perc lead kit 56 cm
unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2408-56
serial number: (b)(6)
batch/lot number: 21131350
model/catalog description: avista mri perc lead kit 56 cm
unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4319
serial number: n/a
batch/lot number: 21042109
model/catalog description: clik x mri anchor
unique identifier (udi) #: (b)(4).Model number/catalog number: fb-101-01
serial number: n/a
batch/lot number: 21083175
model/catalog description: fixate suturing device
unique identifier (udi) #: (b)(4).
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient passed away.The cause of death was not related to the device or stimulation; however, the exact cause of death remains unknown.No further information has been obtained.